MathSciNet Relay Station
MathSciNet bibliographic data
MR294129 (45 #3202) 02F30
Kallibekov, S. Index sets of degrees of unsolvability. (Russian) Algebra i Logika 10 (1971), 316–326.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement